# SDR 04FDEA03304

- Difficulty date: December 1, 2004
- Submitted: December 1, 2004
- Operation: Air carrier
- Aircraft: N577FE
- Make and model: Doug MD-11
- Aircraft serial: 48469
- Aircraft time: 40,776 hours, 8,606 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER CARGO COMPT - LONGERON 45 LT FOUND CRACKED AT STA 5-111 TO 5-121.  REPAIR CARRIED OUT AT STA 5-111 TO 5-121 LONGERON 45 LT AS PER SRM 53-10-00 VOL I FIG 1.
